Hi Andie and welcome to SA,
It's really pleasing to hear about someone tapering by 10% monthly. Just out of interest, was it something that your doctor suggested? Or did you find a book or something on the internet?
Thank you for completing your drug signature. Would you please add the starting dose of Pristiq? Also, are you taking any other prescription or non-prescription drugs? If so, please add them to your signature.
How are you getting your dose of Pristiq? I have mine compounded.
Are you calculating the 10% on the previous dose or the starting dose? SA recommends calculating on the previous dose which means each drop is less than the one before.
We have members here who find that the lower their dose gets the slower they need to go. This topic discusses why this may be the case: Why taper paper: dose-occupancy curves. If you are starting to experience withdrawal symptoms when you drop by 10% you might find it better to reduce the percentage amount.
Here is a symptom list which you might find interesting. You may have experienced some of them and not realised that they were withdrawal symptoms: Dr Joseph Glenmullen's WD Symptoms Checklist
These really helped me to understand SA's recommendations:
Video: Healing From Antidepressants - Patterns of Recovery
This is your own Introduction topic where you can ask questions and journal your progress. If you click "Follow" top right you will be notified when someone responds.
Podcasts: Let's Talk Withdrawal
Antidepressants: 25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft; Cipramil CTed (very sick for 2.5 wks soon after)
Pristiq: 50mg mid 2012, 100mg beg 2014 (mild Serotonin Toxicity) Current: Pristiq 25mg (from 21 April 2017)
Tapering history & graph
My website - includes my brief history + links to videos & information on the web
I've still got a way to go ... but I've already come a long way!!!
PLEASE NOTE: I am not a medical professional.